Masturbation is the act of stimulating yourself by touching your own genitals for the purpose of sexual pleasure.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I noticed a loose layer of skin, particularly on the left side of my shaft, before one month. It is getting worse day by day. I had modified my masturbation techniques. But I am at a point where I cannot masturbate without any damage. My penis is always stiff and rigid. I consulted a u... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. I saw the pictures you sent (attachments removed to protect the patient’s identity). I could not identify any excess skin in the penis. It is the normal outer layer of your penis. I suggest you kindly share a picture of your e... Read Full »
Query: Hello Doctor, I masturbate daily. Is it safe ? Will it cause any problem? Read Full »
Answer: Hi, Welcome to icliniq.com Masturbation is absolutely safe. Other than giving pleasure it also helps in relieving stress. It depends on the number of times you do it. The reason is that it should not become an addiction. Once you are addicted, psychological intervention might b... Read Full »
Query: Hello doctor, I am a 31 year old male, married for 2 years now. My height is 178 cm and weight is 72 kg. I am not suffering with any medical conditions. I am working in a MNC. I do not have any work related stress as such. My problem is that I feel tired most of the time. I am also prone to getting ... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through your query and it is good that you mentioned it in detail. To answer your problem, this looks more like three reasons. Firstly, you might not feel as energetic as your youth of 20s since you are growing up. Secondly, after effects of masturbation addi... Read Full »
Query: Hello doctor, My age is 25 years. My height is 5'10" and I weight 78 kg. I am suffering from muscle twitches and extreme muscle weakness and muscle pain from last one month. I went to a neurologist and he says reflexes are normal and asked me not to worry and he put me on tablet Remylin-D. I am curr... Read Full »
Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows:Muscle twitches, muscle weakness and muscle pain since one month could be due to calcium deficiency. Has serum calcium level been evaluated? Associated dehydration along with anemia requires evaluation. At least 6-8 liters of ... Read Full »
Query: Hi doctor, From childhood, I have been masturbating by squeezing my thighs together and using pressure to get pleasure. Lately, I came across a condition called uterine prolapse, and I was worried if I can get uterine prolapse because I apply pressure during masturbation (I have pelvic floor cramps... Read Full »
Answer: Hello, Welcome to icliniq.com. Squeezing thighs to masturbate is a very common and safe method. When thighs are squeezed together, there is pressure on the clitoris, which acts as clitoral stimulation. This leads to orgasm (stimulation of nerves). There is no connection between the clitoris and th... Read Full »
Query: Hi doctor,I masturbated four times in one day, and after the last time, I went to pee, and it was blood red with a blood clot at the end. I drank some more water and peed a second time, and it was still blood red at the start with more small blood clots. Then it cleared up towards the end of my pee.... Read Full »
Answer: Hi, Welcome to icliniq.com. This is gross hematuria, and causes can be congestion, inflammation, infection, or cancer. In your case, it is likely to be congestion of the prostate as you masturbated twice. But investigations should be done completely. Investigations include urine analysis, uri... Read Full »
Query: Hello doctor,Due to continuous masturbation, my penis head became red. Also, some whitish layer has formed on it as well. Sometimes, there is even inflammation in urinating. I am going to get married within a short period, I am worried about this. Can you please advise me some medication? Read Full »
Answer: Hi, Welcome to icliniq.com. Excessive masturbation does not have anything to do with your problem. It is normal to have smegma deposited over the penis and to diagnose your condition further a picture will be needed. Since you also have dysuria, I request you to get a urine routine and culture exami... Read Full »
Query: Hi doctor, Why my penis foreskin remains open permanently with masturbation? I have some black spots on my penis head without pain. How to stop doing masturbation? Read Full »
Answer: Hi, Welcome to icliniq.com. Masturbation is a process where a person gets sexual pleasure and satisfaction by stroking or rubbing his or her genitals by using their hands manually or using sex toys. It is normally done while they are single but it is also done in relationships to get orgasm an... Read Full »
Query: Hello doctor, I am 20-year-old, and for a month, my semen is relatively less thick than earlier. Sometimes it is grayish and watery. I used to masturbate frequently. I am now trying to stop it. Please help me with this. I desire to get thick semen. I think thick semen indicates good fertility for m... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your concern. Masturbation is normal. It is just another way of having intercourse without a partner. It is a good practice, helps to calm your mind, and releases happy and stress-busting enzymes. Having two to three times a week is not an issue, mo... Read Full »
Query: Hi doctor,I am a 24-year-old male. My concern is, I used to masturbate two to three times once in two days for the last two years. My masturbation technique will be very vigorous. That is, I used to stimulate my penis for more than half an hour. My problem is nowadays, I am getting pain on the penis... Read Full »
Answer: Hi, Welcome to icliniq.com. I would say that the change in your penis and the pain is mainly due to your masturbating method. The need for more blood and muscle mass is the reason for visualizing the extra veins. I would suggest you stop masturbating for at least 10 to 14 days. You will feel b... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher